# SDR C77A20130929002

- Difficulty date: September 25, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Mount
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR MOUNTING LUG INBD BUSHING MIGRATED.  ACCOMPLISHED THE PERMANENT REPAIR OF BUSHING MIGRATION OF THE NLG ACTUATOR IAW EO E17X-3200-007, REV IR.
